MAUDE Adverse Event Report: COVIDIEN VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number E2515H
Medical Device Problem Codes Overheating of Device (1437); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, while closing on the right breast incision site, the insulated portion of the pencil tip contacted the patient's skin and caused a small burn.The pencil itself was also noted to be hot to the touch by the fa in the or.
 
Additional Manufacturer Narrative
D10 concomitant product: e7507, e7507 polyhesive ii rem ret el w/cord (lot#260060056t) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN
boulevard insurgentes 19030
tijuana,mx
Manufacturer (Section G)
COVIDIEN
boulevard insurgentes 19030
tijuana,mx
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25017630
Report Number9610849-2026-00098
Device Sequence Number9497387
Product Code GEI
UDI-Device Identifier10884524000046
UDI-Public(01)10884524000046(17)301231(10)260050091R(20)01
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K813071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE2515H
Device Catalogue NumberE2515H
Device Lot Number260050091R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date04/28/2026
Date Device Manufactured01/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11
Patient SexUnknown